# SDR 97ZZZX519

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54229
- Make and model: Scwzer G164B
- Aircraft serial: 160B
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 91532
- Condition: Cracked
- Location: Nr 7 Rocker
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER IN-FLIGHT. INVESTIGATION REVEALED THAT THE EXHAUST ROCKER HOUSING WAS CRACKED ON THE NR 7 CYLINDER.
